1 doctor weighed in:

Derm suggest Accutane.I'm afraid of the side effects to hair.I'm very vain about my hair after an incident.Is hair loss/thinning common?Anything else?

1 doctor weighed in
Dr. Michael Kleerekoper
Internal Medicine - Endocrinology

In brief: Accutane

I have yet to be in touch with a dermatologist I don't trust.
You need to bring this to the attention of your dermatologist who will work you through this. Everything should turn out OK.

In brief: Accutane

I have yet to be in touch with a dermatologist I don't trust.
You need to bring this to the attention of your dermatologist who will work you through this. Everything should turn out OK.
Dr. Michael Kleerekoper
Dr. Michael Kleerekoper
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors